# SDR SWAA2021100826207

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 51,665 hours, 27,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY PAX DOOR ESCAPE SLIDE WILL NOT CLIP INTO HOOK PROPERLY ; / [01] ADJUSTED CLIP ON DOOR IAW AMM 25-66-01
